# SDR ASAA0580218

- Difficulty date: April 25, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 99055601
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, FUSELAGE SKIN GOUGED. REMOVED DAMAGE. REPAINTED.  (M)
